# SDR ABXA010245

- Difficulty date: May 25, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- Aircraft time: 70,585 hours, 22,687 cycles
- System (JASC): 5751 · Ailerons
- Part: Angle
- Part number: 5705334
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD AILERON ON OUTBOARD TRAILING EDGE CRACKED.  REPAIRED AREA IAW DAC DWG 5705334, DC8 SRM 51-1-8, 51-1-24, AND 51-1-21.
